Write a review

Under Eye JUVEDERMA Treatment

Juvderma: My dermatologist injected Juverderma, it...

Juvderma: My dermatologist injected Juverderma, it was for my deep sunken eyes and i have tear lines as well, but my skin is very thin. he injected in june it alomost 8months, but i got puffy eyes, he injected in excess, it looks horrible now, and even worse from earlier.,then he gave me to lighten CIPLA's vc15 cerum,Seba Med creams. Even he make same level of under eye filler to checks,doctor injected Perlane in my cheeks.but i am not happy with reults.my skin was already thin and soft.I want to get rid off puffyness and darken color of under eyes.it gave me 3-4 year elder look.what should i do now.Doctor always says.with time it will get settled down..but even after 8 months it looks worse.

Hello , should i apply cipla's vitamien c...

Hello ,

should i apply cipla's vitamien c cirum will it be helpful , my doctor suggested that ..if they remove it will remove 80% original collagen and 20% juvedarma...so should i drop the diea to dissolve the excess juvderma.
 

Was this review helpful? 2 others found this helpful

Comments (11)

Sort by

Hey, how are you now, did it resolve?
  • Reply
i am sharing my experience ,FAT injection will be great for tear tough. Filler injected under eye , gives tyndall effect( that filled area looks darker then other skin,which is horrible) , but yes to inject the best as per experienced and honest(most of only here to earn money in this area, they doesnt care what suit to their customer) . my suggestion is fat injection.
  • Reply
I also have water bags under my eyes,I had juvaderm injected in my tear toughs 2 1/2 months ago. Does anyone know of an experienced MD. who does reversal in the Minneapolis/St. Paul area?
  • Reply
I am surprised,even after giving that much treatment detail, i am not getting any answer from any specialist/doctor..Please help on this topic,so ppl will get aware, can save money and time....
  • Reply

The reviews & forums are usually where we community members discuss our experiences. Sometimes the doctors will come on here & comment, but its rare, its more of a space for us to have candid conversations.

However, if you look at the link to the Q&A I submitted on your behalf above you will see 7 doctors have already shared their opinions, so you can see how willing they are to help. If the question I submitted missed the mark on the info you needed please feel free to submit one on your own as well.

Also, there is a lot you can learn and share by reading other peoples reviews, so don't be afraid to dig into them & leave questions or comments - we are here to learn from each other. :)

  • Reply
It was hyaluronidase that they used, my eyes just went back to normal. I was happy I got rid off that bad job
  • Reply

Thanks for posting an update. I'm personally not familiar with the serum you mentioned.

As for dissolving the Juvederm, that is interesting what they said about it removing 80% original collagen and 20% juvedderm. Do you know if they were planning to use Hyaluronidase or something else?

I'm going to post a question in our Q&A about this. That way the board certified doctors who volunteer on here can share their opinions with us, which would be way better than us continuing to speculate. :)

Click here to check for answers. It usually takes about 24-48 hours for them to start posting.

  • Reply
Yes hyaluronidase! That's what I had enjected and in 1 min everything is gone! Back to normal I was SO relieved :-) I paid $375 in Miami for that
  • Reply

I'm sorry to hear this has been going on so long for you. Has the area been sore at all?

  • Reply
There is an injection that will disolve the juvederm I had a bad job removed like that I know how I feel. Contact juvederm on there website and ask them about it once they inject it, it will all be gone and I will be relieved
  • Reply

I believe what bobeyim is referring to could be Hyaluronidase.

Here are a couple of reviews from people who used it to dissolve Juvederm:

Juvederm Made my Eyes Ugly, Hyaluronidase Gave my Confidence Back!!

Saggy Loose Lower Eyelids from Juvederm then Hyaluronidase

  • Reply